Methodology and Computing in Applied Probability

, Volume 20, Issue 3, pp 811–815 | Cite as

Preface: Special Issue in Memory of Moshe Shaked

  • Narayanaswamy Balakrishnan
  • Haijun LiEmail author
  • Marco Scarsini
  • J. George Shanthikumar



We would like to thank the editorial board of Methodology and Computing in Applied Probability for enabling and supporting the present special issue to the memory of Moshe Shaked. We are particularly indebted to Joseph Glaz, Editor-in-Chief, who gave us a lot of help, advise and feedback.


  1. Karamata J (1932) Sur une inégalité rélative aux Fonctions Convexes. Publ Math Univ Belgrade 1:145–148zbMATHGoogle Scholar
  2. Li H, Li X (2013) Stochastic orders in reliability and risk. In: Li H, Li X (eds) Honor of Professor Moshe Shaked. Lecture Notes in Statistics 208. Springer, New YorkGoogle Scholar
  3. Li H, Shanthikumar JG (2015) Moshe shaked obituary (1945-2014). IMS Bull 44(5):11Google Scholar
  4. Marshall AW, Olkin I, Arnold BC (2011) Inequalities: theory of majorization and its applications. Springer, New YorkCrossRefzbMATHGoogle Scholar
  5. Shaked M, Shanthikumar JG (1994) Stochastic orders and their applications. Academic Press, San DiegozbMATHGoogle Scholar
  6. Shaked M, Shanthikumar JG (2006) Stochastic orders. Springer, New YorkzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsMcMaster UniversityHamiltonCanada
  2. 2.Department of Mathematics and StatisticsWashington State UniversityEverettUSA
  3. 3.Department of Economics and FinanceLUISS Guido CarliRomeItaly
  4. 4.Krannert School of ManagementPurdue UniversityWest LafayetteUSA

Personalised recommendations